# SDR 0212132

- Difficulty date: December 12, 2002
- Submitted: December 15, 2002
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 31,764 hours, 32,015 cycles
- Engine: Ge CT75A2
- Engine time: 29,360 hours, 29,877 cycles
- Propeller: Rotol R389*
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Shorted
- Location: Tailpipe Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL PILOT OBSEVRED THE LEFT TAILPIPE HOT LIGHT ILLUMINATED.  PILOT ABORTED TAKEOFF AND RETURNED TO GATE.  SENDING MECHANIC TO TROUBLESHOOT SYSTEM. MECHANIC ARRIVED, FOUND SHORT TO GROUND, REPAIRED WIRE IAW SF340 WM 20-20-00. PERFORMED GROUND RUN TO OPS CHECK LEFT TAILPIPE HEAT SYSTEM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
